Mathematical Logic Quarterly 51 (5):448-449 (2005)

Authors
Abstract
We establish the equiconsistency of a simple statement in definability theory with the failure of the GCH at all infinite cardinals. The latter was shown by Foreman and Woodin to be consistent, relative to the existence of large cardinals
Keywords large cardinal  inner model  Descriptive set theory
Categories (categorize this paper)
DOI 10.1002/malq.200510002
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 55,825
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Forcing Closed Unbounded Sets.Uri Abraham & Saharon Shelah - 1983 - Journal of Symbolic Logic 48 (3):643-657.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Descriptive Inner Model Theory.Grigor Sargsyan - 2013 - Bulletin of Symbolic Logic 19 (1):1-55.
Arithmetical Definability Over Finite Structures.Troy Lee - 2003 - Mathematical Logic Quarterly 49 (4):385.
Power-Like Models of Set Theory.Ali Enayat - 2001 - Journal of Symbolic Logic 66 (4):1766-1782.
Proper Forcing and Remarkable Cardinals II.Ralf-Dieter Schindler - 2001 - Journal of Symbolic Logic 66 (3):1481-1492.
A Power Function with a Fixed Finite Gap Everywhere.Carmi Merimovich - 2007 - Journal of Symbolic Logic 72 (2):361 - 417.
Definability and Initial Segments of C-Degrees.Robert S. Lubarsky - 1988 - Journal of Symbolic Logic 53 (4):1070-1081.
Abstract Beth Definability in Institutions.Marius Petria & Răzvan Diaconescu - 2006 - Journal of Symbolic Logic 71 (3):1002 - 1028.
The Number of Normal Measures.Sy-David Friedman & Menachem Magidor - 2009 - Journal of Symbolic Logic 74 (3):1069-1080.
Cardinal-Preserving Extensions.Sy D. Friedman - 2003 - Journal of Symbolic Logic 68 (4):1163-1170.

Analytics

Added to PP index
2013-12-01

Total views
10 ( #835,862 of 2,401,527 )

Recent downloads (6 months)
1 ( #551,447 of 2,401,527 )

How can I increase my downloads?

Downloads

My notes